# SDR FDEA201011184418

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOORBEAM UPPER CHORD HAS CORROSION AT BS 1640. REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREAS; L=5.0",W=2.0",D=.035", ORIG.   MATL. .125", REMAINING .090", OUT OF LIMITS IAW SRM 53-00-51, FIG.101, DETAIL 3. R & R BS 1640 FLOORBEAM FROM LBL 58.22 TO RBL 58.22, IAW SRM 51-40-02. THIS   IS A CAT. "A" MAJOR REPAIR. (FLOORBEAM FABBED IAW DWG 146N5089/146N5109).
